← Return to (MAC/MAI) MYCOBACTERIUM AVIUM COMPLEX PULMONARY DISEASE/BRONCHIECTASIS

Discussion
Comment receiving replies
@jilltpayne

Hi. I had difficulty getting to this discussion as MAC was not on the list of things. I am on a three drug regimen 3 times a week to start. The day after i take the drugs, I have tremendous fatigue and do not feel like doing anything – at least until later in the day. I don’t see anything on line that would help me know what to do about this except suffer! They all tell you about side effects, but nothing about what to do to counteract them. I take probiotics twice a day, but also do not have much appetite.
I know it could be worse, but I need to get at least a little more energy.

Jump to this post


Replies to "Hi. I had difficulty getting to this discussion as MAC was not on the list of..."

Hi Jill: I remember that tiredness. I would get up in morning, have breakfast and then go back to sleep! So unhealthy. I drank a little coffee, and just kept walking my dog, so at least I was doing something. I remember having to eat more bread and pasta to try to gain weight, but I got kind of skeletal. After awhile even the probiotics did not work, food just moved through system too fast. I am off pills now as MAC kept coming back, using aerobics and nebulizer. My infectious disease doc At Massachusettes General wants to put me on antibiotics every day , but I think they will kill me, so I have to have a conversation with her. It’s a process, we have to try everything. Nothing seems to work 100% Try this, then try that, talk to your docs A LOT, find out alternatives. Stay on this site for tons of info. xo Christa